# SDR CALA9601153

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE USING INTERIOR HANDLE PULLED LOW AT 15 POUNDS.  THE TAILCONE CABLES WERE ADJUSTED IAW MM 53-50-00.
